MathSciNet Relay Station
MathSciNet bibliographic data
MR1839489 (2002i:20042) 20E08 (22E40)
Burger, Marc; Mozes, Shahar Lattices in product of trees. Inst. Hautes Études Sci. Publ. Math. No. 92 (2000), 151–194 (2001).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement